Questions on the possibility of extending the topologies of a ring and of a semigroup to their semigroup ring
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology and its applications, Tome 193 (1992), pp. 22-27
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1992_193_a4,
author = {V. I. Arnautov and A. V. Mikhalev},
title = {Questions on the possibility of extending the topologies of a~ring and of a~semigroup to their semigroup ring},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {22--27},
year = {1992},
volume = {193},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1992_193_a4/}
}
TY - JOUR AU - V. I. Arnautov AU - A. V. Mikhalev TI - Questions on the possibility of extending the topologies of a ring and of a semigroup to their semigroup ring JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1992 SP - 22 EP - 27 VL - 193 UR - http://geodesic.mathdoc.fr/item/TM_1992_193_a4/ LA - ru ID - TM_1992_193_a4 ER -
%0 Journal Article %A V. I. Arnautov %A A. V. Mikhalev %T Questions on the possibility of extending the topologies of a ring and of a semigroup to their semigroup ring %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1992 %P 22-27 %V 193 %U http://geodesic.mathdoc.fr/item/TM_1992_193_a4/ %G ru %F TM_1992_193_a4
V. I. Arnautov; A. V. Mikhalev. Questions on the possibility of extending the topologies of a ring and of a semigroup to their semigroup ring. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology and its applications, Tome 193 (1992), pp. 22-27. http://geodesic.mathdoc.fr/item/TM_1992_193_a4/